# SDR SWAA2021021121246

- Difficulty date: October 6, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7505
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS500A - BS500D RBL23 WL157. / CORROSION ON SUPPORT P/N 143A7501-186 FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY OF HOLES IAW SRM 53-00-53-1A-2 FIG. 103 DETAIL (D). REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS500A - BS500D; RBL 23; WL 157 IAW DWG 143A7505
